# SDR ASOA201810023062

- Difficulty date: October 2, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500753
- Aircraft time: 40,078 hours, 23,999 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566881001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LEFT WING WEB CRACKED BETWEEN RIB 20-21. VERIFIED BY EDDY CURRENT. MAINTENANCE REPAIRED LEFT WING RIB 21 WEB IAW SRM 57-20-07.
